# SDR CALA2022030700564

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N76519
- Make and model: Boeing 737-800
- Aircraft serial: 30132
- Aircraft time: 37,341 hours, 12,702 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pump
- Part number: NA
- Condition: Inoperative
- Location: Lh Center
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT CENTER BOOST PUMP PRESS LIGHT STAYS ON. RESET BOOST PUMP. PUMP FAILED. C.B. OUT AGAIN. C.B. OUT AND ITEM PLACED ON MEL. CAPPED. DISPATCH DESK: 29   NAME: JBDATE: 02-MAR-22- NOC      DESK: 737  NAME: DZ   DATE: 02-MAR-22- TOMC APPROVED. REPLACED R54 NO HELP.  PLACARD REMAINS NO POWER TO R962 FROM R54 GFI REPLACED NO FIX SUSPECT C00845 M%E 00-0363-3-0466 NIS IAH MFG CTC6-10 REF FIM 28-22TASK817 NEEDS PRESSURE SWITCH S154. PART NIS
